# SDR IPXA2019012138106

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,495 hours, 16,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF DEFERRAL # M659408 L1 DOOR MAIN ENTRY DOOR INOP. PNEUMATIC MOTOR CHAIN MISSING. INSTALLED PNUMATIC MOTOR CHAIN. OPS CK GOOD. IAW AMM 52-11-08. THIS ACTION CLEARS DEFERRAL # M659408. NO DMP TO REVERCE. PLACARD REMOVED REF: 52-11-05-05 #555.
